# SDR UALA2011042802069

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 43,218 hours, 11,393 cycles
- Engine: Pwa PW4056
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRPLANE NOT SMOOTH (JERKY) IN ROLL WITH ANY A-P IN CMD & (HDG HOLD, HDG SEL, LNAV, LOC, B-CRS) MODE SELECTED.  CREW COMMENTS:  ALL AUTOPILOTS CAUSED A-C ROLLING BACK AND FORTH FL410 IN LT CHOP, LNAV AND HDG MODE. SAMC TEXT: PER CONVERSATION WITH INBD CREW, ACFT EXPERIENCED DUTCH ROLL IN LIGHT CHOP.  DESCENDED TO FL370 AND ACFT FLEW NORMAL REST OF FLT.  FLIGHT CREW FELT IT WAS MORE OF A YAW DAMP ISSUE.  PLZ ACCOMPLISH YAW DAMP TEST PER MM.  ACCOMPLISHED YAW DAMP BITE CHECK AND OPERATIONAL TEST PER MM.  NO FAULTS INDICATED AND OPERATIONAL CHECK TEST GOOD.
